Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 24, 2011, 3:52 PM MDT for Fremont County, Natrona County, Wyoming. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 3:52 PM MDT (21:52 UTC)
- Expired
- Jun 24, 2011, 4:30 PM MDT
- In force
- 38 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fremont County, WY, Natrona County, WY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:52 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 2318 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
814 WUUS55 KRIW 242152 SVRRIW WYC013-025-242230- /O.NEW.KRIW.SV.W.0020.110624T2152Z-110624T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 352 PM MDT FRI JUN 24 2011 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL FREMONT COUNTY IN CENTRAL WYOMING... WEST CENTRAL NATRONA COUNTY IN CENTRAL WYOMING... * UNTIL 430 PM MDT * AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF GAS HILLS RD MILE MARKER 30...OR 25 MILES NORTH OF JEFFREY CITY...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GAS HILLS RD MILE MARKER 40 AROUND 400 PM MDT. GAS HILLS AND CASTLE GARDENS AROUND 405 PM MDT. ERVAY AROUND 425 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4321 10718 4273 10708 4274 10801 4303 10808 TIME...MOT...LOC 2152Z 261DEG 39KT 4284 10782 WIND...HAIL 60MPH 1.00IN $$ BERC
1 follow-up statement
904 WWUS55 KRIW 242213 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 413 PM MDT FRI JUN 24 2011 WYC013-025-242230- /O.CON.KRIW.SV.W.0020.000000T0000Z-110624T2230Z/ FREMONT WY-NATRONA WY- 413 PM MDT FRI JUN 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL NATRONA AND EAST CENTRAL FREMONT COUNTIES UNTIL 430 PM MDT... AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF GAS HILLS...OR 31 MILES NORTHEAST OF JEFFREY CITY... MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ERVAY AROUND 425 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4307 10778 4321 10718 4273 10708 4274 10764 TIME...MOT...LOC 2212Z 261DEG 39KT 4287 10753 WIND...HAIL 60MPH 1.00IN $$ BERC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:07 PM MDT, 45 minutes earlier.
Area forecast discussion, Jun 24, 3:07 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 307 PM MDT FRI JUN 24 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT CYCLONIC SOUTHWEST FLOW WILL BRING UNSTABLE MOIST AIR OVER WESTERN AND CENTRAL WYOMING TONIGHT THROUGH SATURDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL RESULT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR CENTRAL AND EASTERN AREAS. TEMPERATURES WILL BE SLIGHTLY COOLER SATURDAY WITH SOME WARMING ON SUNDAY WITH FEWER CLOUDS OVER THE AREA. SOME DRYING IS EXPECTED SUNDAY...HOWEVER THE MODELS HAVE NOT DONE WELL WITH THE COVERAGE AND INTENSITY OF CONVECTION BOTH DAY TIME AND NIGHT TIME. OROGRAPHIC LIFT AND UPPER LEVEL DIVERGENCE HAVE PLAYED IN THE DEVELOPMENT OF CONVECTION. THE CONVECTION ON SUNDAY MAY BE MORE WIDESPREAD THAN CURRENTLY FORECAST. .LONG TERM...MONDAY THROUGH FRIDAY MAINLY DRY CONDITIONS EXPECTED MONDAY AND TUESDAY WITH SEASONABLY COOL WEATHER LINGERING EAST OF THE DIVIDE MONDAY...AND MORE SUMMER-LIKE TEMPERATURES IN THE 80S TO NEAR 90 ON TAP FOR THE VALLEYS AND BASINS ON TUESDAY. THE MAIN WEATHER MAKER IN THIS PERIOD WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT AND THURSDAY WITH ISOLATED TO SCATTERED THUNDERSTORMS AHEAD OF THIS SYSTEM WEDNESDAY/WEDNESDAY NIGHT LIFTING INTO NORTHERN WYOMING ON THURSDAY. MAINLY DRY CONDITIONS AND SEASONABLY COOL CONDITIONS WILL FOLLOW ON FRIDAY. MEDIUM-RANGE GLOBAL MODELS ARE IN MUCH BETTER AGREEMENT THIS MORNING THROUGH THURSDAY WITH INCREASING SPREAD LATE IN THE PERIOD. UPPER RIDGE BUILDS INTO THE NORTHERN ROCKIES ON MONDAY AS UPPER LOW DROPS SOUTH ALONG 130W OFF THE NORTHWEST COAST. LOW BOTTOMS OUT ALONG 40N BEFORE PUSHING ONSHORE TUESDAY NIGHT. BOTH GFS AND ECMWF HAVE UPPER LOW NEAR RENO BY 00Z THURSDAY...HOT UPPER HIGH CENTERED OVER OKLAHOMA AND DIFLUENT FLOW IN BETWEEN OVER WYOMING. UPPER LOW THEN OPENS UP AND LIFTS NE ACROSS THE NORTHERN GREAT BASIN WEDNESDAY NIGHT AND ACROSS WYOMING ON THURSDAY. AFTERWARDS...GFS/GEFS MEAN SHOW BROAD CYCLONIC FLOW OVER THE NORTHERN ROCKIES WITH UPPER HIGH REMAINING OVER THE CENTRAL PLAINS. ECMWF ATTEMPTS TO RETROGRADE HIGH BACK INTO FOUR CORNERS AREA ON FRIDAY. FORECAST WEIGHTED TOWARD GFS/PERSISTENCE IN THIS LATTER PERIOD. && .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BRING PERIODS OF MVFR/IFR CIGS WITH MOUNTAIN OBSCURATIONS TO MUCH OF THE AREA THROUGH 06Z SATURDAY. ERRATIC WIND WILL BE COMMON WITH SCATTERED TO NUMEROUS THUNDERSTORMS...PARTICULARLY FOR AREAS EAST OF THE CONTINENTAL DIVIDE. VFR CONDITIONS WILL RESUME AFTER 06Z AS SHOWERS AND THUNDERSTORMS DECREASE IN COVERAGE AND INTENSITY. VFR CONDITIONS WILL REMAIN ON SATURDAY WITH A FEW SHOWERS DEVELOPING AFTER 18Z. && .HYDROLOGY... THE WIND RIVER FROM DUBOIS TO RIVERTON CONTINUES TO RISE WITH FLOOD WARNINGS IN EFFECT. THE GREEN RIVER FROM WARREN BRIDGE TO FONTENELLE CONTINUES TO RISE AND IS EXPECTED TO BE NEAR FLOOD STAGE BY TUESDAY. THE FORKS OF THE SHOSHONE CONTINUE TO RISE AS WELL WITH A FLOOD WATCH THROUGH SUNDAY EVENING. SHELL CREEK AREA HAS RECEIVED FROM .5 TO 1 INCH OF RAIN COMBINING WITH 2 INCHES OF SNOW MELT RUN OFF AND FLOODING IS EXPECTED THIS EVENING. SMALL CREEKS AND HEADWATER STREAMS THAT ARE ALREADY FLOWING AT MODERATE TO HIGH LEVELS ARE EXPECTED TO RUN ABOVE BANKFULL THROUGH SUNDAY. WARMER MOUNTAIN TEMPERATURES TODAY WILL INCREASE SNOWMELT BELOW 10000 FEET. RUN OFF HAS BEEN BETWEEN 1.5 AND 2 INCHES FROM THIS SNOW PACK AND IS EXPECTED TO CONTINUE AROUND THIS RATE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTHERN AND EASTERN WYOMING THIS EVENING. COOLER TEMPERATURES WILL PREVAIL ACROSS NORTHERN WYOMING SATURDAY WHILE TEMPERATURES WILL REMAIN WARM ACROSS THE SOUTH. THE BEST POTENTIAL FOR SIGNIFICANT RAIN PRODUCING THUNDERSTORMS WILL BE ACROSS NATRONA AND JOHNSON COUNTIES SATURDAY AFTERNOON AND EVENING. SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MORE ISOLATED SUNDAY WITH NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES ACROSS THE NORTHERN BASINS AND NEAR OR ABOVE NORMAL TEMPERATURES ACROSS THE SOUTH. && .RIW WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM MIDNIGHT MDT TONIGHT THROUGH SUNDAY EVENING WYZ002>004-008>010-012. && SHORT TERM...C.BAKER LONG TERM...AEM AVIATION...BERC FIRE WEATHER...TEAM RIVERTON HYDROLOGY...C.BAKER
Hazardous weather outlook, Jun 24, 11:38 AM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1138 AM MDT FRI JUN 24 2011 WYZ001>020-022>030-251102- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1138 AM MDT FRI JUN 24 2011 ...FLOOD WATCH FOR AREAS OF NORTHERN WYOMING TONIGHT THROUGH SUNDAY NIGHT... ...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE BIG HORN BASIN...JOHNSON AND NATRONA COUNTIES WITH LARGE HAIL AND DAMAGING WIND THE PRIMARY HAZARDS. LESS INTENSE STORMS ARE POSSIBLE ELSEWHERE...HOWEVER A FEW OF THESE STORMS COULD BE VERY STRONG WITH WIND GUSTS IN EXCESS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS. EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE A RISE IN RIVER LEVEL ON THE WIND RIVER FROM DUBOIS THROUGH RIVERTON. FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SATURDAY AND SUNDAY...ISOLATED TO SCATTERED THUNDERSTORMS ACROSS NORTHERN WYOMING. WEDNESDAY AFTERNOON AND EVENING...ISOLATED TO SCATTERED THUNDERSTORMS OVER MOST OF WEST AND CENTRAL WYOMING. THURSDAY...ISOLATED THUNDERSTORMS ACROSS NORTHERN WYOMING. CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS RECORD MOUNTAIN SNOWPACK BEGINS TO MELT MORE RAPIDLY WITH THE EXPECTED WARM-UP INTO THE WEEKEND. SOME LOCATIONS COULD DEVELOP OR CONTINUE TO EXPERIENCE MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 24, 1:12 PM MDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 112 PM MDT FRI JUN 24 2011 WYZ019-020-022-242000- CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY- 112 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 200 PM MDT... AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF U.S. HWY 220 MILE MARKER 90...OR 25 MILES SOUTHWEST OF CASPER...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... BESSEMER BEND AROUND 125 PM MDT. RED BUTTES VILLAGE AROUND 135 PM MDT. CASPER AROUND 145 PM MDT. THE EASTRIDGE MALL AROUND 150 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND 194. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4300 10609 4256 10608 4254 10686 4282 10694 TIME...MOT...LOC 1910Z 255DEG 36KT 4269 10675 MCDONALD
Special weather statement, Jun 24, 1:53 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 153 PM MDT FRI JUN 24 2011 WYZ014-015-017-018-025-026-242100- LANDER FOOTHILLS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-WIND RIVER BASIN- WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- 153 PM MDT FRI JUN 24 2011 SCATTERED THUNDERSTORMS WILL BE QUICKLY DEVELOPING AND MOVING TO THE NORTHEAST THIS AFTERNOON...ACROSS THE UPPER GREEN RIVER BASIN... OVER THE WIND RIVER MOUNTAINS... AND WIND RIVER BASIN. PEA SIZED HAIL...WIND GUSTS TO 50 MPH...AND BRIEF HEAVY RAIN WILL BE EXPECTED WITH THESE STORMS. TL
Special weather statement, Jun 24, 2:01 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
201 PM MDT FRI JUN 24 2011
WYZ004-008-009-242030-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NORTH BIG
HORN BASIN WY-
201 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIG HORN AND EXTREME
NORTHWESTERN JOHNSON COUNTIES IN NORTH CENTRAL WYOMING UNTIL 230 PM
MDT...
AT 158 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
SHELL CANYON...OR 19 MILES EAST OF GREYBULL...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
U.S. HWY 14 MILE MARKER 30 AROUND 210 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR NORTH CENTRAL WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4466 10752 4464 10752 4465 10750 4462 10747
4460 10738 4457 10736 4457 10732 4456 10732
4447 10775 4464 10783 4470 10759
TIME...MOT...LOC 2001Z 251DEG 33KT 4458 10766
BERCSpecial weather statement, Jun 24, 2:24 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 224 PM MDT FRI JUN 24 2011 WYZ017-018-242115- LANDER FOOTHILLS WY-WIND RIVER BASIN WY- 224 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 315 PM MDT... AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILFORD...OR NEAR LANDER...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HUDSON AROUND 235 PM MDT. ARAPAHOE AROUND 245 PM MDT. ST. STEPHENS AND U.S. HWY 26 MILE MARKER 130 AROUND 250 PM MDT. FREMONT COUNTY FAIRGROUNDS AND RIVERTON AROUND 255 PM MDT. STATE HWY 135 MILE MARKER 10 AROUND 300 PM MDT. GAS HILLS RD MILE MARKER 10 AROUND 315 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR NORTH CENTRAL WYOMING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4313 10812 4289 10804 4279 10878 4297 10884 TIME...MOT...LOC 2023Z 256DEG 27KT 4290 10868
Special weather statement, Jun 24, 2:46 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
246 PM MDT FRI JUN 24 2011
WYZ014>019-025-026-242130-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-UPPER
GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-UPPER WIND
RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND
RIVER MOUNTAINS WEST WY-
246 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUBLETTE AND CENTRAL
FREMONT COUNTIES UNTIL 330 PM MDT...
AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUDSON...OR 11 MILES SOUTHWEST OF
RIVERTON...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
FREMONT COUNTY FAIRGROUNDS AROUND 255 PM MDT.
STATE HWY 135 MILE MARKER 10 AROUND 305 PM MDT.
GAS HILLS RD MILE MARKER 10 AROUND 310 PM MDT.
GAS HILLS RD MILE MARKER 20 AROUND 325 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR NORTH CENTRAL WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4334 10927 4336 10843 4280 10774 4227 10919
4331 10993
TIME...MOT...LOC 2046Z 260DEG 32KT 4291 10848
LAVOIESpecial weather statement, Jun 24, 3:42 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
342 PM MDT FRI JUN 24 2011
WYZ002-007-014>019-025-026-242245-
ABSAROKA MOUNTAINS WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER
FOOTHILLS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-UPPER GREEN RIVER
BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-UPPER WIND RIVER BASIN
WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER
MOUNTAINS WEST WY-
342 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOT SPRINGS...EASTERN
SUBLETTE AND FREMONT COUNTIES UNTIL 445 PM MDT...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS OVER THE AREA...MOVING NORTHEAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH...AND PEA SIZED HAIL...ARE EXPECTED WITH
THIS STORM.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR NORTH CENTRAL WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4364 10915 4348 10759 4249 10755 4226 10935
4288 10985
TIME...MOT...LOC 2139Z 245DEG 28KT 4292 10865
LAVOIEThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:22 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Jun 23, 6:46 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 23, 7:21 PM MDT | Special Weather Statement | RIW | Hot Springs | 39 min |
| Jun 23, 7:23 PM MDT | Special Weather Statement | RIW | Lincoln | 37 min |
| Jun 23, 7:26 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln | 32 min |
| Jun 23, 7:44 PM MDT | Special Weather Statement | RIW | Fremont | 46 min |
| Jun 23, 7:59 PM MDT | Special Weather Statement | RIW | Hot Springs | 46 min |
| Jun 23, 8:03 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 23, 8:13 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 62 min |
| Jun 23, 8:21 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 54 min |
| Jun 23, 8:24 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 33 min |
| Jun 23, 8:37 PM MDT | Special Weather Statement | RIW | Natrona | 38 min |
| Jun 23, 8:53 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jun 23, 9:19 PM MDT | Special Weather Statement | RIW | Natrona | 41 min |
| Jun 24, 10:09 AM MDT | Special Weather Statement | RIW | 51 min | |
| Jun 24, 10:58 AM MDT | Special Weather Statement | RIW | 47 min | |
| Jun 24, 10:59 AM MDT | Flood Watch | RIW | Big Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 4 more | 9 hr |
| Jun 24, 11:02 AM MDT | Special Weather Statement | RIW | Park | 43 min |
| Jun 24, 11:49 AM MDT | Special Weather Statement | RIW | 41 min | |
| Jun 24, 12:06 PM MDT | Special Weather Statement | RIW | Park | 39 min |
| Jun 24, 12:31 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Jun 24, 12:33 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 24, 12:45 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 30 min |
| Jun 24, 1:12 PM MDT | Special Weather Statement | RIW | Natrona | 48 min |
| Jun 24, 1:16 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 44 min |
| Jun 24, 1:25 PM MDT | River Flood Warning | RIW | Fremont | 35 hr |
| Jun 24, 1:25 PM MDT | River Flood Warning | RIW | Fremont | 17 days |
| Jun 24, 1:45 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 17 min |
| Jun 24, 2:01 PM MDT | Special Weather Statement | RIW | Big Horn | 29 min |
| Jun 24, 2:19 PM MDT | Flash Flood Warning | RIW | Big Horn | 3 hr |
| Jun 24, 2:24 PM MDT | Special Weather Statement | RIW | Fremont | 51 min |
| Jun 24, 2:46 PM MDT | Special Weather Statement | RIW | Fremont | 44 min |
| Jun 24, 3:12 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 48 min |
| Jun 24, 3:14 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 61 min |
| Jun 24, 3:42 PM MDT | Special Weather Statement | RIW | Fremont | 63 min |
| Jun 24, 4:13 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jun 24, 4:31 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 44 min |
| Jun 24, 4:38 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 37 min |
| Jun 24, 5:02 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 43 min |
| Jun 24, 5:12 PM MDT | Special Weather Statement | RIW | Sweetwater | 48 min |
| Jun 24, 5:17 PM MDT | Areal Flood Advisory | RIW | Natrona | 63 min |
| Jun 24, 5:38 PM MDT | Areal Flood Warning | RIW | Big Horn | 8 days |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.